# SDR DL72S982455

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS WOULD NOT EXTEND PAST 15 TO 20 DEGS.  DIVERTED TO JFK.  PERFORMED OPS CHECK, COULD NOT DUPLICATE.  DUE PREVIOUS ITEMS, SERVICED TRANS AND JACKSCREW GEARBOXES LUBED TRACKS AND JACKSCREW BALLNUTS ON OUTBOARD FLAPS.
